# SDR SWAA2022082947188

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 20,307 hours, 9,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JUMPSEAT CAPTAINS SIDE EMERGENCY FLASHLIGHT PRESS TO TEST INOP / [01] PERFORMED OPS CHECK IN REF TO AMM 25-64-00 OPS CHECK GOOD
